In Stock

Olbas Inhaler Nasal Stick

4.95

Olbas Inhaler Nasal Stick is the pure plant remedy for symptomatic relief of blocked sinuses, catarrh, hay fever, colds and flu. Olbas Inhaler contains essential oils that have decongestant properties. How to Use  Adults and children aged 6 and over: Unscrew outer cover from base of stick, close one nostril,…

Description

Olbas Inhaler Nasal Stick is the pure plant remedy for symptomatic relief of blocked sinuses, catarrh, hay fever, colds and flu. Olbas Inhaler contains essential oils that have decongestant properties.

How to Use 

Adults and children aged 6 and over:

Unscrew outer cover from base of stick, close one nostril, place inhaler in other nostril, and inhale deeply.

After use, wipe stick with a tissue and replace cover.

Not recommended for children under 6 years old.

Do not use more than four times an hour.

If you use more Olbas Inhaler than you should, talk to a doctor or pharmacist immediately.

You must contact a doctor if symptoms worsen or do not improve after 7 days.

Active Ingredients 

Contains Cajuput Oil 20% w/w, Eucalyptus Oil 20% w/w, Levomenthol 40% w/w, Peppermint Oil 20% w/w.

Hazards and Cautions

Before you use Olbas Inhaler

Do not use if you are allergic to any of the ingredients.

Taking other medicines: Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.

Pregnancy and breastfeeding: It is best not to take any non-essential medication when pregnant or breastfeeding. Ask your doctor or pharmacist for advice before taking any medicine.

Possible side effects

Like all medicines, Olbas Inhaler can cause side effects although not everybody gets them. May cause allergic reactions such as rash. If you notice any side effect, please tell your doctor or pharmacist.

How to store Olbas Inhaler

Keep out of the reach and sight of children.

Do not use Olbas Inhaler after the expiry date which is stated on the packaging.

Do not store above 25ºC.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Reviews

There are no reviews yet.

Be the first to review “Olbas Inhaler Nasal Stick”

Your email address will not be published. Required fields are marked *

Quick Comparison

Olbas Inhaler Nasal Stick removeNurofen for Children Six Plus Orange removeJunior Parapaed Paracetamol Oral Suspension Cherry Flavour removeHedrin Protect & Go Spray removeParacetamol 125mg Suppositories - 10 Pack removePanadol Baby Strawberrry 100ml remove
NameOlbas Inhaler Nasal Stick removeNurofen for Children Six Plus Orange removeJunior Parapaed Paracetamol Oral Suspension Cherry Flavour removeHedrin Protect & Go Spray removeParacetamol 125mg Suppositories - 10 Pack removePanadol Baby Strawberrry 100ml remove
ImageOlbas Inhaler Nasal StickNurofen for Children Six Plus OrangeJunior Parapaed Paracetamol Oral Suspension Cherry FlavourHedrin Protect & Go SprayParacetamol 125mg Suppositories – 10 PackPanadol Baby Strawberrry 100ml
SKU53915139502095011080162460
Rating
Price4.9510.0013.805.007.759.504.99
Stock

Out of stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stockOut of stock
Add to cart

Add to cart

Select options

Read more

Read more

Add to cart

Read more

DescriptionOlbas Inhaler Nasal Stick is the pure plant remedy for symptomatic relief of blocked sinuses, catarrh, hay fever, colds and flu. Olbas Inhaler contains essential oils that have decongestant properties. How to Use  Adults and children aged 6 and over: Unscrew outer cover from base of stick, close one nostril,...Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory.   You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order....Mild to moderate pain relief Cherry flavour Sugar free Product description Oral suspension for babies and children. For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever Features of Junior Parapaed paracetamol suspension cherry 120mg/5ml For babies & children...Conditioning spray It's all too easy for children to get head lice. But now, you can actively protect your children against head lice infestations - and help keep their hair looking healthy too. This clinically-proven conditioning spray works by killing lice before an infestation can take hold. Just spray it...Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting,...Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years...
ContentOlbas Inhaler Nasal Stick is the pure plant remedy for symptomatic relief of blocked sinuses, catarrh, hay fever, colds and flu. Olbas Inhaler contains essential oils that have decongestant properties. How to Use  Adults and children aged 6 and over: Unscrew outer cover from base of stick, close one nostril, place inhaler in other nostril, and inhale deeply. After use, wipe stick with a tissue and replace cover. Not recommended for children under 6 years old. Do not use more than four times an hour. If you use more Olbas Inhaler than you should, talk to a doctor or pharmacist immediately. You must contact a doctor if symptoms worsen or do not improve after 7 days. Active Ingredients  Contains Cajuput Oil 20% w/w, Eucalyptus Oil 20% w/w, Levomenthol 40% w/w, Peppermint Oil 20% w/w.
Hazards and Cautions Before you use Olbas Inhaler Do not use if you are allergic to any of the ingredients. Taking other medicines: Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription. Pregnancy and breastfeeding: It is best not to take any non-essential medication when pregnant or breastfeeding. Ask your doctor or pharmacist for advice before taking any medicine. Possible side effects Like all medicines, Olbas Inhaler can cause side effects although not everybody gets them. May cause allergic reactions such as rash. If you notice any side effect, please tell your doctor or pharmacist. How to store Olbas Inhaler Keep out of the reach and sight of children. Do not use Olbas Inhaler after the expiry date which is stated on the packaging. Do not store above 25ºC.
Precautions
  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.
Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 6 years – 9 years, weighing 20 – 30kg, take one 5ml dose 3 times in 24 hours Children 9 years – 12 years, weighing 30 – 40kg, take one 7.5ml dose 3 times in 24 hours. Dose should be given approximately every 6 – 8 hours. Do not sure more than the recommended doses in any 24 hour period. Active Ingredients  Each 5ml of suspension contains 200mg of ibuprofen. Other Ingredients: Purified Water, Glycerin, Citric Acid, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Orange Flavour, (containing wheat starch), Xanthan Gum, Polysorbate 80, Domiphen Bromide, Maltitol Syrup.
Product features
  • Mild to moderate pain relief
  • Cherry flavour
  • Sugar free
Product description Oral suspension for babies and children. For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever Features of Junior Parapaed paracetamol suspension cherry 120mg/5ml
  • For babies & children over 2 months
  • Colour free & sugar free
  • For relief of pain & fever
  • Each 5 ml contains 120 mg paracetamol
  • Cherry flavour

Warnings and cautions

  • Please read the enclosed leaflet carefully before you take this medicine or give it to a child
  • As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before taking this product
  • If symptoms persist seek help from an appropriate healthcare professional
  • For oral use only

Conditioning spray It's all too easy for children to get head lice. But now, you can actively protect your children against head lice infestations - and help keep their hair looking healthy too. This clinically-proven conditioning spray works by killing lice before an infestation can take hold. Just spray it on and leave it to work; it's as easy as that. Use Hedrin Protect & Go® regularly whenever head lice are prevalent - especially during social activities such as play dates, parties, sleepovers and when children go back to school.

Activdiol 1% - protects + conditions Regular use head lice protection Healthy looking lice-free hair Gentle mild detangling formula protects and conditions Fruity orange and mango fragrance leaves hair smelling fresh Fast simple spray-on, leave-in action Effective clinically-proven protection for when the threat of head lice appears

Suitable for

Suitable for children aged 6 months and over.

How to use

Apply Hedrin Protect & Go® regularly after every hair wash (at least twice a week) as part of your normal hair hygiene regime.

On wet hair: towel-dry then spray on and comb through. On dry hair: simply spray on and comb through. No need to rinse, just blow dry or leave to dry naturally. Be careful not to spray into the eyes and face and do not breathe the spray.

Hazards and Cautions

Precautions

Hedrin Protect & Go® Spray has been formulated with non-volatile ingredients. However, normal safety precautions should be observed; always keep hair away from naked flames. Do not use if sensitive to any of the ingredients. If a skin rash or other signs of allergy occur, stop use and seek medical advice. Do not apply to broken skin. If accidentally introduced into the eyes, flush with water. If irritation persists seek medical advice. Keep out of sight and reach of children For external use only

Ingredients

Contains: Octane 1,2-Diol 1% w/w (Activdiol®), PEG-6 Caprylic/Capric Glycerides, PEG-12 Dimethicone, Carbomer, Sodium Hydroxide, Fragrance (contains Limonene), Water

Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting, unable to swallow liquids or following an operation. Directions: For rectal use only 1 – 3 years (10 – 15kg): 1 Suppository 4 – 6 years (15 – 20kg): 2 Suppositories Please read the patient information leaflet or the link below for further directions of use. Always follow the dosage instructions carefully. Do not give other medications containing paracetamol while using Paralink suppositories.Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of ONE bottle per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml (one 5ml spoonful and one 2.5ml spoonful). Children 4 – 8 years, give 10ml (two 5ml spoonful’s). Children 8 – 10 years, give 15ml (three 5ml spoonful’s). Children 10 – 12 years, give 20ml (four 5ml spoonful’s). Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. Active Ingredients  Each 5ml spoonful contains paracetamol 120mg. Other ingredients: Hexacol Carmoisine Supra (E122), Malic Acid, Kelrol F (Xanthan Gum), Maltitol Syrup, Strawberry Flavour L10055, Sorbitol Liquid (Crystallising), Sodium methylparaben (E219), Sodium ethylparaben (E215), Sodium propylparaben (E217), Sorbitol Powder, Citric Acid, Purified Water.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

100ml, 200ml